Get E-Book on COVID-19

Q. What could cause swelling and tears at the tip of penile foreskin with discharge?

Answered by
Dr. Deepti Shukla
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Aug 14, 2020 and last reviewed on: Sep 04, 2020

Hello doctor,

I am a 37-year-old male. I recently done my blood test, my PP was 180 (instead of 140). Apart from that, I have a fatty liver too. For the past three months, I have noticed that my penis foreskin is not pulled back. It has swelled and tears on the tip of the foreskin. They are not healing and are very painful and itching during urination. Penile glans have white discharge too. I am not married. Kindly advice. I have attached the picture for your reference.

Dr. Deepti Shukla

Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

Do not worry, I will help you with your concern.

Your history and photos (attachment removed to protect patient identity), suggest you have developed candidal balanoposthitis. It is a fungal infection of the glans and foreskin. Because of this infection, you have discharge and burning sensation in urination. Swelling is due to this infection causing inflammation. As your blood sugar is high, get it checked with the physician and confirm for diabetes. Diabetic patients have higher chances of getting fungal infection.

Now for swelling and infection. I am going to start you on tablet Prednisolone 10 mg for only three days. Take one tablet daily in the morning with breakfast and milk, Tablet Pan 40 (Pantoprazole) one tablet daily with Prednisolone for three days, tablet Fluconazole 150 mg single tablet once after food (only one tablet). Apply Candid gold cream daily at night for three weeks.

This is treatment for swelling and infection. But do not take Prednisolone for more than three days without my consultation. Also, if swelling subsides in three days then follow up in two weeks. If it does not please follow up after three days. Do not try to pull your foreskin back.

I hope this helps.


Was this answer helpful?

 | 

Related Questions:
Why is the rash on my genitals not getting cured even after taking Fluconazole?
I have irritation of foreskin and whitish discharge. Please advise.
Are the medicines given to me for scabies correct?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How can candidal balanitis be cured soon?

Query: Hello doctor, I was diagnosed with balanitis about three weeks ago. I got antibiotics and was told by the doctor to keep the area clean and apply an anti-fungal cream. At first, it was super itchy and could not use anything tight. Right now I do not feel it but I can see as you see in the pictures,...  Read Full »

I am not able to fully retract my foreskin. Why?

Query: Hello doctor, Some weeks back, I noticed some red spots on my glans and some itching. So, I consulted a doctor. I was advised to take Fluconazole 150 mg for three days and Candid-B cream to be applied for three days and the problem was solved. Now there is no issue except that I cannot withdraw my ...  Read Full »

Can I use coconut oil to roll down tight foreskin?

Query: Hello doctor, I am a 43 year old male. Since the start of the year, I have severe (before that mild) erection problems. It got bad, hardly any erection, hardly felt glans anymore during masturbation (been a few years since I had penetrative sex). The penis is feeling sore. Nearly two weeks ago, I g...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.